본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

East Asian mathematical journal v.18 no.1, 2002년, pp.95 - 109  

PERTURBED PROXIMAL POINT ALGORITHMS FOR GENERALIZED MIXED VARIATIONAL INEQUALITIES

Jeong, Jae-Ug   (Department of mathematics Dong-Eui universityUU0000509  );
  • 초록

    In this paper, we study a class of variational inequalities, which is called the generalized set-valued mixed variational inequality. By using the properties of the resolvent operator associated with a maximal monotone mapping in Hilbert spaces, we have established an existence theorem of solutions for generalized set-valued mixed variational inequalities, suggesting a new iterative algorithm and a perturbed proximal point algorithm for finding approximate solutions which strongly converge to the exact solution of the generalized set-valued mixed variational inequalities.


  • 주제어

    variational inequalities .   iterative algorithms .   maximal monotone mapping.  

 저자의 다른 논문

  • Jeong, Jae-Ug (4)

    1. 2000 "Ishikawa-Type And Mann-Type Iterative Processes With Errors For m-Accretive Operators" Communications of the Korean Mathematical Society = 대한수학회논문집 15 (2): 309~323    
    2. 2001 "A PERTURBED ALGORITHM OF GENERALIZED QUASIVARIATIONAL INCLUSIONS FOR FUZZY MAPPINGS" East Asian mathematical journal 17 (1): 57~70    
    3. 2001 "ITERATION PROCESSES OF ASYMPTOTICALLY PSEUDO-CONTRACTIVE MAPPINGS IN BANACH SPACES" Bulletin of the Korean Mathematical Society = 대한수학회보 38 (3): 611~622    
    4. 2004 "THREE STEP ITERATIVE ALGORITHMS FOR GENERALIZED QUASIVARIATIONAL INCLUSIONS" Bulletin of the Korean Mathematical Society = 대한수학회보 41 (1): 1~11    

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • NDSL :
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기